# SDR SWIA200413719

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 1,904 hours, 1,657 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Rudder/Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WOULD NOT TRIM RIGHT.  REPLACED AILERON/RUDDER TRIM PANEL AS NEEDED.  OPERATIONAL CHECK GOOD.
